# SDR CA131022001

- Difficulty date: October 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 59,284 hours, 64,954 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: DSC20189
- Condition: Chafed
- Location: Lt Generator
- Part time: 59,089 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, 1 OF THE LT AC GENERATOR OUTPUT WIRES WAS FOUND CHAFED/SHORTING TO A FRAME NEAR THE LT AC CONTACTOR BOX CONNECTOR 2421-P29 NR 1 NACELLE.  IT HAD BURNED A SIGNIFICANT NOTCH IN THE FRAME AT THE AREA OF CONTACT.  A SEARCH OF THE ACFT DEFECT HISTORY DID NOT FIND AND ASSOCIATED DEFECTS.  THE WIRING AND THE FRAME WILL BE REPAIRED IAW APPROVED REFERENCES.
